# SDR AALA20160630014

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 59,104 hours, 7,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: CTR90SR1S
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE TO EMERGENCY EXIT SIGN AT ROW 21 LOOSE IN OVERHEAD BIN.  FOUND CONNECTOR BACKSHELL BROKEN.  REMOVED AND REPLACED BACKSHELL IAW EA 261743.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
